# SDR AALA20091107DFW03

- Difficulty date: November 7, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- Aircraft time: 70,766 hours, 37,978 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RIGHT MAIN LANDING GEAR HAD RED INDICATION ON APPROACH.  LANDED DFW WITHOUT INCIDENT.  REPLACED RIGHT MAIN LANDING GEAR DOWN AND LOCKED PROXIMITY SENSOR.
